# SDR CA080116002

- Difficulty date: January 9, 2008
- Submitted: May 2, 2008
- Operation: General aviation
- Make and model: Pilats PC1245
- Aircraft time: 12,616 hours
- Engine: Pwa PT6A67B
- Propeller: Hartzl HCE4A3D
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Drag Link
- Part number: 5322012289
- Condition: Cracked
- Location: Nlg
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

(CAN) DURING DESCENT, THE INTRANSIT LIGHT CAME ON IN THE COCKPIT FOR THE NOSE GEAR. THE GEAR WAS THEN SELECTED DOWN AND LOCKED. THE CAPTAIN AND MAINT FELT THERE WAS MORE THEN JUST A SIMPLE INDICATION PROBLEM AND RETURNED THE AC TO THE HOME BASE. AS A SAFETY PRECAUTION THE PASSENGERS WERE OFFLOADED ON THE RUNWAY. THE RT DRAG LINK WAS FOUND TO BE CRACKED. THERE WAS NO TELLTALE SIGNS THAT WOULD CAUSE THE LINK TO CRACK LIKE IT DID. FROM THE LOOK OF THE CRACK IT WAS ALL NEW. THE REST OF THE PC-12S IN THE FLEET WERE CHECKED AND NO OTHER DRAG LINKS WERE CRACKED. THE LINK WAS REPLACED, SWINGS WERE COMPLETED AND THE AC WAS RETURNED TO SERVICE. (TC NR 20080116002)
